| Model Number |
8431-013-050DC |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting for device return to manufacturer.
Event or Problem Description
It was reported that during a surgical procedure, the bur was vibrating.It was also reported that the event caused a short delay and no adverse consequences or medical intervention were reported.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description